Volume 1 (1998)

Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
A brief survey of the deformation theory of Kleinian groups

James W Anderson

Geometry & Topology Monographs 1 (1998) 23–49
DOI: 10.2140/gtm.1998.1.23

arXiv: math.GT/9810186

Abstract
[an error occurred while processing this directive]

We give a brief overview of the current state of the study of the deformation theory of Kleinian groups. The topics covered include the definition of the deformation space of a Kleinian group and of several important subspaces; a discussion of the parametrization by topological data of the components of the closure of the deformation space; the relationship between algebraic and geometric limits of sequences of Kleinian groups; and the behavior of several geometrically and analytically interesting functions on the deformation space.

Dedicated to David Epstein on the occasion of his 60th birthday.

Keywords
Kleinian group, deformation space, hyperbolic manifold, algebraic limits, geometric limits, strong limits
Mathematical Subject Classification
Primary: 30F40
Secondary: 57M50
References
Publication
Received: 15 November 1997
Revised: 28 August 1998
Published: 21 October 1998
Authors
James W Anderson
Faculty of Mathematical Studies
University of Southampton
Southampton
SO17 1BJ
England